# SDR AALA202011119011

- Difficulty date: November 10, 2020
- Submitted: November 11, 2020
- Operation: Air carrier
- Aircraft: N573UW
- Make and model: Airbus A321-231
- Aircraft serial: 5939
- Aircraft time: 22,355 hours, 8,674 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Control Panel
- Condition: False Indication
- Location: Smoke Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  DURING CRUISE ELECTRONIC CENTRALIZED AIRCRAFT MONITOR, SMOKE LAVATORY SMOKE ON 4 SECONDS THEN WENT OUT.  FLIGHT ATTENDANT CONTROL PANEL HAS SMOKE DETECTION ALERT.  NO SMOKE NOTICED ANYWHERE IN CABIN.  PERFORMED TROUBLESHOOTING PROCEDURES, REFERENCE TSM 26-17-00.  TEST OK, NO FAULTS.
